# SDR UPS804689

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RT WING ROOT JUST I/B OF I/B SPOILER T/E VERTICAL STIFFENER IS CORRODED.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED A NEW PART IAW SRM 51-1-20D.
